Dec Liquid

icon

Primarily used for

Cough with mucus, Parasitic worm infections, Allergic disorders
65.5
100 ml in 1 bottle
ADD TO CART

Medicine Overview of Dec Liquid

uses

Uses of Guaifenesin

Guaifenesin is used in the treatment of cough with mucus.
uses

Side effects of Guaifenesin

Common

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting.

uses

How to use Guaifenesin

Use this medicine in the dose and duration as advised by your doctor. Check the label for directions before use.

How Dec Liquid works

Guaifenesin works by decreasing the stickiness of airway secretions and helps in their removal from the airways.
uses

Uses of Diethylcarbamazine

Diethylcarbamazine is used in the treatment of parasitic worm infections and filariasis.
uses

Side effects of Diethylcarbamazine

Common

Headache, Dizziness, Vomiting, Abnormal liver function tests, Nausea, Abdominal pain, Hair loss, Fever, Vertigo.

uses

How to use Diethylcarbamazine

Use this medicine in the dose and duration as advised by your doctor. Check the label for directions before use.

How Dec Liquid works

Diethylcarbamazine belongs to a class of medication called anti-helminthic. It can act against both the larval and adult forms of the parasitic worms that cause filariasis..
uses

Uses of Chlorpheniramine

Chlorpheniramine is used in the treatment of allergic disorders.
uses

Side effects of Chlorpheniramine

Common

Sleepiness.

uses

How to use Chlorpheniramine

Use this medicine in the dose and duration as advised by your doctor. Check the label for directions before use.

How Dec Liquid works

Chlorpheniramine is an antihistamine. It blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

In Depth Information on Dec Liquid

Expert advice for Guaifenesin

  • Do not take guaifenesin if you have known allergy to it.
  • Stop guaifenesin and consult your doctor immediately if you develop breathing difficulty swelling on your face, neck throat or tongue (severe allergic reactions).
  • Do not take guaifenesin if you are taking more than one cough and cold medicine.
  • Consult your doctor before you start taking guaifenesin if you have asthma, inflammation of air passages (bronchitis), lung disorder in which the flow of air to the lungs is blocked (chronic obstructive pulmonary disease) such as emphysema, smokers cough,  porphyria (a rare blood pigment disorder that affects skin and other organs).
  • Consult your doctor before you start guaifenesin if you are suffering from liver or kidney problems, or if you are taking alcohol.
  • Guaifenesin should not be combined with cough suppressants in the treatment of cough.
  • Consult your doctor if your symptoms worsen or do not improve within 7 days, tend to recur, or are accompanied by a fever, rash, or persistent headache.
  • It is important to tell your doctor, while undergoing urine tests, if have recently taken or are taking guaifenesin as it can affect some results.
  • Do not take guaifenesin if you are pregnant or breast feeding unless it is advised by your doctor.
  • Use within 4 weeks of opening the bottle; discard after 4 weeks of opening even if not used (consult your pharmacist for the procedure to dispose).

Expert advice for Diethylcarbamazine

Do not take diethylcarbamazine:
  • If you have had a history of convulsions or epilepsy.
  • If you have kidney or heart problems.
  • If you are greater than 65 years of age.
  • If you are breast-feeding or pregnant.

Expert advice for Chlorpheniramine

  • Avoid driving or operating dangerous machinery as it may decrease alertness.
  • Avoid consuming alcohol when taking the Chlorpheniramine, as it may cause excessive sleepiness or drowsiness.
Warnings
Special precautions for Dec Liquid
icon
Alcohol
No interaction found
icon
Pregnancy
WEIGH RISKS VS BENEFITS
Dec Liquid may be unsafe to use during pregnancy.

Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
...
+more
icon
Lactation
No information is available on the use of Dec Liquid during lactation. Please consult your doctor.
icon
Driving
Dec Liquid may make you feel dizzy, sleepy, tired, or decrea
se alertness. If this happens, do not drive.
...
+more
icon
Kidney
Dec Liquid is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Dec Liquid may not be needed in these patients. Please consult your doctor.

Use of Dec Liquid may cause excessive sleepiness in patients with end stage kidney disease.
...
+more
icon
Liver
There is limited information available on the use of Dec Liq
uid in patients with liver disease. Please consult your doctor.
...
+more

Patient Concerns

Frequently asked questions for Dec Liquid

Frequently asked questions for Guaifenesin

Q. What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus
Q. What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.Ascoril D is a medicine for dry cough and it does not contain guaifenesin
Q. Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic
Q. Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness
Q. How long can I take guaifenesin?
Consult your doctor for use more than 7 days
Q. Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressur
Q. Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin
Q. Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects.
+more

Frequently asked questions for Diethylcarbamazine

Q. What is Diethylcarbamazine used for?
Diethylcarbamazine is used to treat parasitic worm infection and filariasis (elephantiasis), a disfiguring disease in which swelling of arms, legs or other body parts may occur. It is used to treat Bancroft's filariasis, eosinophilic lung, loiasis and river blindness (onchocerciasis).
Q. How does Diethylcarbamazine work?
Diethylcarbamazine belongs to a class of medicines known as anti-helminthics. It works by killing both the larval and adult forms of the parasitic worms that cause filariasis.
Q. Is Diethylcarbamazine an antibiotic?
Diethylcarbamazine is not an antibiotic. Diethylcarbamazine belongs to a class of medicines known as anthelminthic agents.

Frequently asked questions for Chlorpheniramine

Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects
Q. Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl
Q. Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only
Q. Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required
Q. Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.
+more

One of the following vendor pharmacies will deliver Dec Liquid: Health Arx Technologies Private Limited, Amishi Consumer Technologies P Ltd, Organic India Private Limited, Delhi Cryogenic Products Pvt Ltd, First Step Digital Pvt Ltd, Gupta Homoeo Pharmacy Pvt Ltd, Natures Velvet Lifecare, Organic Wellness Products Private Limited, RK Sons, Pills Tree Super Pharmacy, Melting Pot Concepts Pvt Ltd, Zywie Ventures Pvt Ltd, SBL Pvt Ltd, Lifecare Chemist (PAN India), Satyog Enterprises Pvt Ltd, Ghantakarn International, Aashirwad Agency, Airveda Technologies Pvt Ltd, Fit and Glow Healthcare Pvt Ltd, Keshav Homeo Home, Radicura Pharmaceuticals Pvt Ltd, Perfect Nutrition, Jiva Ayurvedic Pharmacy Ltd, Sharma Traders, Bright Lifecare Pvt Ltd, Delhi Vendor, Maximaa Systems Ltd, Swadeshi Ayurved, Sri Jain Pharmacy, Inlife Pharma Pvt Ltd, Herbolab India Pvt Ltd, Ayush Enterprises, Priya Entreprises, Gallop Trading Company, Planet Ayurveda, Life aid Homeopathic and ayurvedic store, Emmbros Overseas, Makvis, Herboveda India, Hexagon Nutrition Pvt. Ltd., Rusan Healthcare Pvt Ltd, Delhi Distributors, BestSource Nutrition Private Limited, Biomed Distributors, Star medicare, DF Pharmacy Ltd, Do You Even Gym, 9 to 9 Farmacia, The Medicine Mart, Bantom Laboratories P Ltd , 9to9 Farmacia (South), Madhu Medicos, M/s R&G Healthcare (Delhi), OHMS GROUP, Adret Retail Pvt. Ltd.

Substitutes for Dec

No substitutes found for this medicine
Top Physicians
doctor
Dr. Pooja Khosla
MBBS, MD, Fellowship
4.5
doctor
4.4
doctor
4.7
doctor
Dr. Suman Kirti
MBBS, MD, Fellowship, Fellowship
4.3
cross img